# SDR SWIA201642352

- Difficulty date: June 17, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 34,489 hours, 28,962 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832GL CORRODED.  REPLACED PANEL WITH NEW SERVICABLE PANEL 832GL IAW SRM.
